Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

69 Publications


2020 | Journal Article | IST-REx-ID: 6185   OA
Erdös, László, et al. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, Springer Nature, 2020, p. 50, doi:10.1007/s00220-019-03657-4.
View | Files available | DOI | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7512   OA
Erdös, László, et al. “Local Laws for Polynomials of Wigner Matrices.” Journal of Functional Analysis, Elsevier, p. 108507, doi:10.1016/j.jfa.2020.108507.
View | DOI | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7618   OA
Pitrik, Jozsef, and Daniel Virosztek. “Quantum Hellinger Distances Revisited.” Letters in Mathematical Physics, Springer Nature, 2020, doi:10.1007/s11005-020-01282-0.
View | DOI | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6184   OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability, vol. 48, no. 2, Project Euclid, 2020, pp. 963–1001.
View | Files available | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7389   OA
Geher, Gyorgy Pal, et al. “Isometric Study of Wasserstein Spaces - the Real Line.” Transactions of the American Mathematical Society, American Mathematical Society, 2020, p. 32, doi:10.1090/tran/8113.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6488   OA
Cipolloni, Giorgio, and László Erdös. “Fluctuations for Differences of Linear Eigenvalue Statistics for Sample Covariance Matrices.” Random Matrices: Theory and Application, World Scientific Publishing, 2019, doi:10.1142/S2010326320500069.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6186   OA
Cipolloni, Giorgio, et al. “Cusp Universality for Random Matrices, II: The Real Symmetric Case.” Pure and Applied Analysis , vol. 1, no. 4, MSP, 2019, pp. 615–707, doi:10.2140/paa.2019.1.615.
View | Files available | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6511   OA
Bao, Zhigang, et al. “Local Single Ring Theorem on Optimal Scale.” Annals of Probability, vol. 47, no. 3, Institute of Mathematical Statistics, 2019, pp. 1270–334, doi:10.1214/18-AOP1284.
View | DOI | Download (ext.) | arXiv
 

2019 | Thesis | IST-REx-ID: 6179
Schröder, Dominik J. From Dyson to Pearcey: Universal Statistics in Random Matrix Theory. IST Austria, 2019, doi:10.15479/AT:ISTA:th6179.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek, Daniel. “Jointly Convex Quantum Jensen Divergences.” Linear Algebra and Its Applications, vol. 576, Elsevier, 2019, pp. 67–78, doi:10.1016/j.laa.2018.03.002.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429   OA
Ajanki, Oskari H., et al. “Stability of the Matrix Dyson Equation and Random Matrices with Correlations.” Probability Theory and Related Fields, vol. 173, no. 1–2, Springer, 2019, pp. 293–373, doi:10.1007/s00440-018-0835-z.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6086   OA
Sadel, Christian, and Disheng Xu. “Singular Analytic Linear Cocycles with Negative Infinite Lyapunov Exponents.” Ergodic Theory and Dynamical Systems, vol. 39, no. 4, Cambridge University Press, 2019, pp. 1082–98, doi:10.1017/etds.2017.52.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6182   OA
Erdös, László, et al. “Random Matrices with Slow Correlation Decay.” Forum of Mathematics, Sigma, vol. 7, e8, Cambridge University Press, 2019, doi:10.1017/fms.2019.2.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6240   OA
Alt, Johannes, et al. “Location of the Spectrum of Kronecker Random Matrices.” Annales de l’institut Henri Poincare, vol. 55, no. 2, Institut Henri Poincaré, 2019, pp. 661–96, doi:10.1214/18-AIHP894.
View | Files available | DOI | Download (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 7035   OA
Geher, Gyorgy Pal, et al. “Dirac Masses and Isometric Rigidity.” Kyoto RIMS Kôkyûroku, vol. 2125, Research Institute for Mathematical Sciences, Kyoto University, 2019, pp. 34–41.
View | Download (ext.)
 

2019 | Journal Article | IST-REx-ID: 72   OA
Ferrari, Patrick, et al. “Limit Law of a Second Class Particle in TASEP with Non-Random Initial Condition.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 55, no. 3, IHP, 2019, pp. 1203–25, doi:10.1214/18-AIHP916.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7423   OA
Akemann, Gernot, et al. “Finite Rank Perturbations in Products of Coupled Random Matrices: From One Correlated to Two Wishart Ensembles.” Annales de l’Institut Henri Poincaré, Probabilités et Statistiques, vol. 55, no. 1, Institute of Mathematical Statistics, 2019, pp. 441–79, doi:10.1214/18-aihp888.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6843   OA
Gehér, György Pál, et al. “On Isometric Embeddings of Wasserstein Spaces – the Discrete Case.” Journal of Mathematical Analysis and Applications, vol. 480, no. 2, Elsevier, 2019, p. 123435, doi:10.1016/j.jmaa.2019.123435.
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 566   OA
Alt, Johannes, et al. “Local Inhomogeneous Circular Law.” Annals Applied Probability , vol. 28, no. 1, Institute of Mathematical Statistics, 2018, pp. 148–203, doi:10.1214/17-AAP1302.
View | Files available | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 181   OA
Erdös, László, et al. “Power Law Decay for Systems of Randomly Coupled Differential Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 3271–90, doi:10.1137/17M1143125.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed